一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (531k)  required ID / password
Article in Japanese

Case Report

A case of single-dose pembrolizumab-induced pituitary dysfunction six months subsequent to thyroid dysfunction

Midori Hashimoto  Haruka Takahashi  Tatsuru Ishikawa  Kaoru Nishiyama 

Department of Pulmonary Diseases, NTT Medical Center Sapporo

ABSTRACT

A 66-year-old man who had undergone chemoradiotherapy for non-small lung cancer was treated with levothyroxine sodium because he developed thyrotoxicosis and thyroid dysfunction two weeks after receiving one dose of pembrolizumab. He developed hypophysitis six months later. A recent review pointed out that the median time to onset of pituitary damage secondary to ongoing treatment with PD-1 antibody is five months. However, the present case involved hypophysitis six months after a single administration of pembrolizumab, therefore the potential of immune-related adverse events (irAEs) even after the expected period should be kept in mind.

KEYWORDS

Immune checkpoint inhibitor (ICI)  Lung cancer  Immune-related adverse event (irAE)  Pituitary dysfunction  Hypothyroidism 

Received 4 Mar 2019 / Accepted 15 May 2019

AJRS, 8(5): 307-311, 2019

Google Scholar